# SDR SWAA2020041420399

- Difficulty date: March 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF TANG ON FWD O/B CORNER IS BROKEN / BROKEN PANEL 221GF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR. 9
